# SDR HEEA0014778

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 204040701103
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX GEAR ORRODED AND FRETTED ON MOUNTING SURFACE.
